# SDR AALA201806149011

- Difficulty date: June 13, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 12,922 hours, 6,227 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulted
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTION FAULT ILLUMINATED ON ECAM. DID RESET, DISPLAY CLEARED THEN RETURNED.  REPLACED FORWARD LAVATORY SMOKE DETECTOR IAW AMM 26-17-15.
